| Model Number |
3320 |
| Medical Device Problem Codes |
Nonstandard Device (1420); Material Separation (1562); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(6).
Event or Problem Description
It was reported that device detachment occurred.The target lesion was located in the coronary artery.A 1.25mm rotalink burr was selected for use.During the procedure, the tip of the device was fractured.The device was completely removed from the body of the patient, and the procedure was completed with another of the same device.There were no patient complications, and patient is stable and in good condition after the procedure.
Additional Manufacturer Narrative
Device evaluated by manufacturer.The complaint device was received for product analysis.A visual of the device found that the coil was kinked and stretched 5mm proximal from the burr end.No other issues were identified during the product analysis.E1 - initial reporter phone: (b)(6).
Event or Problem Description